Thread: Plz answer
04-08-2003, 04:48 PM #1
I was thinking about purchasing DecaDurabolin as soon as I got an authentic source, however, I saw that yall complained about the effects of the product, everywhere I read it said the side effects are very low, What is deca dick, and I also read that deca can cause gyno, is this for one incident or does it happen often?
04-08-2003, 04:51 PM #2
Just about every steroid can cause gyno.
Deca is known to be one of those steroids less likely to cause gyno.
Deca dick is lack of full erection, or inability to achieve orgasm. Usually caused by highly androgenic steroids like Deca and Fina. Deca dick is usually avoided by including some testosterone in your cycle.
04-08-2003, 04:57 PM #3
04-08-2003, 04:58 PM #4
holy crap i didnt know that, thx so much
04-08-2003, 05:01 PM #5Originally posted by dizzle
04-08-2003, 07:29 PM #6Junior Member
- Join Date
- Mar 2003
04-08-2003, 07:33 PM #7
04-08-2003, 07:38 PM #8
200mg/wk isn't even worth taking in my opinion. 400 would be a minimum for either deca or EQ IMO.
Deca gyno is caused from its afinity to progesterone receptors. This is not as common as estrogenic conversion and most people wont have any issues with this. Problem with this type of situation is that because of the long half-life of deca it takes a while for the stuff to get out of your system if in fact you feel the effects of gyno and drugs like RU486 (which has never been proven to prevent progesterone gyno) are not readily available.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)